A novel property of the second-order modes of discrete-time systems under variable transformation

Shunsuke Koshita, Masahide Abe, Masayuki Kawamat

Research output: Contribution to journalConference articlepeer-review

2 Citations (Scopus)

Abstract

This paper derives a novel property of the secondorder modes of discrete-time systems under variable transformation. This is the generalization of the theory presented by Mullis and Roberts, who discovered the invariance of the second-order modes under allpass transformation (variable transformation of lossless bounded-real function) and the relationship of this invariance to the roundoff noise of digital filters. This paper proves that the values of the second-order modes are decreased under any variable transformation of bounded-real function. The proof is achieved with the help of the bounded-real lemma and formulation of the controllability and observability Gramians of transformed discrete-time systems.

Original languageEnglish
Article number1464752
Pages (from-to)972-975
Number of pages4
JournalProceedings - IEEE International Symposium on Circuits and Systems
DOIs
Publication statusPublished - 2005
EventIEEE International Symposium on Circuits and Systems 2005, ISCAS 2005 - Kobe, Japan
Duration: 2005 May 232005 May 26

ASJC Scopus subject areas

  • Electrical and Electronic Engineering

Fingerprint Dive into the research topics of 'A novel property of the second-order modes of discrete-time systems under variable transformation'. Together they form a unique fingerprint.

Cite this